Alert archive / Colorado / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 10, NWS Pueblo, CO

May 30, 2006Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 30, 2006, 3:37 AM MDT for Prowers County, Colorado. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2006, 3:37 AM MDT (09:37 UTC)
Expired
May 30, 2006, 4:30 AM MDT
In force
53 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Prowers County, CO

The radar

The Pueblo radar (KPUX), 158 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 4:00 AM MDTHAIL 111 Ssw Granada, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 9.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2006-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2006-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
3363 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 300938
SVRPUB
COC099-301030-
/O.NEW.KPUB.SV.W.0010.060530T0937Z-060530T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
337 AM MDT TUE MAY 30 2006

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PROWERS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 430 AM MDT...

* AT 333 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED 19 MILES SOUTHWEST OF GRANADA...OR ABOUT 17 MILES
  SOUTH OF LAMAR...AND MOVING NORTH AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRANADA.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3782 10266 3775 10245 3823 10210 3824 10252

$$
4 follow-up statements
000 
WWUS55 KPUB 300946
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
346 AM MDT TUE MAY 30 2006

COC099-301030-
/O.CON.KPUB.SV.W.0010.000000T0000Z-060530T1030Z/
PROWERS CO-
346 AM MDT TUE MAY 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM MDT
FOR CENTRAL PROWERS COUNTY...

AT 343 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED 17 MILES SOUTHWEST OF GRANADA...OR ABOUT 15
MILES SOUTH OF LAMAR...MOVING NORTHEAST AT 10 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
GRANADA...HARTMAN AND BRISTOL.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3784 10261 3776 10246 3819 10213 3818 10248

$$
000 
WWUS55 KPUB 300955
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
355 AM MDT TUE MAY 30 2006

COC099-301030-
/O.CON.KPUB.SV.W.0010.000000T0000Z-060530T1030Z/
PROWERS CO-
355 AM MDT TUE MAY 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM MDT
FOR CENTRAL PROWERS COUNTY...

AT 353 AM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED 14 MILES
SOUTHWEST OF GRANADA...OR ABOUT 14 MILES SOUTHEAST OF LAMAR...MOVING
NORTHEAST AT 15 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
GRANADA...HARTMAN AND BRISTOL.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3786 10258 3779 10245 3816 10213 3818 10243

$$
000 
WWUS55 KPUB 301002
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
402 AM MDT TUE MAY 30 2006

COC099-301030-
/O.CON.KPUB.SV.W.0010.000000T0000Z-060530T1030Z/
PROWERS CO-
402 AM MDT TUE MAY 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM MDT
FOR CENTRAL PROWERS COUNTY...

AT 358 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF GRANADA...OR ABOUT 15 
MILES SOUTHEAST OF LAMAR...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
GRANADA...HARTMAN AND BRISTOL

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3788 10254 3782 10237 3812 10210 3817 10241

$$
000 
WWUS55 KPUB 301013
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
412 AM MDT TUE MAY 30 2006

COC099-301030-
/O.CON.KPUB.SV.W.0010.000000T0000Z-060530T1030Z/
PROWERS CO-
412 AM MDT TUE MAY 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM MDT
FOR CENTRAL PROWERS COUNTY...

AT 407 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED 9 MILES SOUTH OF GRANADA...OR ABOUT 19 MILES 
SOUTHWEST OF COOLIDGE...MOVING EAST-NORTHEAST AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OPEN COUNTRY 
SOUTH OF GRANADA AND SOUTHWEST OF HOLLY...AND THE TOWN OF HOLLY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3793 10249 3780 10228 3802 10206 3814 10233

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:17 PM MDT, 12 hours 20 minutes earlier.

Area forecast discussion, May 29, 3:17 PM MDT, 12 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
317 PM MDT MON MAY 29 2006

.SHORT TERM...
(TONIGHT AND TUESDAY)

SHORT TERM CONCERNS ARE PRECIP CHANCES ALONG WITH THE POSSIBILITY OF
A FEW SEVERE STORMS ACROSS THE EASTERN PLAINS TUESDAY AFTERNOON.

CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS STILL
INDICATING MODERATE WEST TO SOUTHWEST FLOW ALOFT ACROSS THE AREA AS
BROAD UPPER TROUGH ACROSS THE GREAT BASIN CONTINUES TO SLOWLY LIFT
OUT ACROSS THE INTERMOUNTAIN WEST. WATER VAPOR IMAGERY ALSO
INDICATING AN EMBEDDED SHORT WAVE ACROSS EASTERN UTATH AND MOVING
INTO WESTERN COLORADO ATTM. AT THE SFC...A COOL AND SLIGHTLY MORE
MOIST AIRMASS IS IN PLACE ACROSS THE EASTERN MTS AND PLAINS...WITH
DRIER AIR STILL IN PLACE ACROSS THE WESTERN HALF OF THE REGION.

LATE THIS AFTERNOON...WITH CURRENT DEW PTS IN THE SINGLE DIGITS AND
STRONGER WINDS FROM ALOFT MIXING DOWN THROUGH THE EVENING...WILL
KEEP CURRENT RED FLAG WARNING IN PLACE THROUGH 9PM MDT FOR FIRE WX
ZONE 224...THE SAN LUIS VALLEY.

TONIGHT...MODELS IN DECENT AGREEMENT ON SYNOPTIC FEATURES WITH
UPPER LEVEL QG ASCENT INCREASING ACROSS THE AREA TONIGHT AS EASTERN
UTAH SHORT WAVE TROUGH CONTINUES TO MOVE ACROSS THE STATE. EASTERN
MOVEMENT OF UPPER SYSTEM ALLOWS FOR CONTINUED LEE TROUGHING ACROSS
I-25 CORRIDOR THIS EVENING ALONG WITH A SECONDARY COOL SURGE MOVING
ACROSS THE EASTERN PLAINS OVERNIGHT. LOW LEVEL MOISTURE TRANSPORT
CONTINUES ACROSS THE EASTERN PLAINS IN CONTINUED UPSLOPE FLOW...AND
WITH INCREASING QG ASCENT AND H7 WAA...SHOULD SEE INCREASING CLOUDS
AND PRECIP DEVELOPING ACROSS EASTERN MTS AND PLAINS LATE THIS
EVENING. MODELS INDICATING QFP BULLSEYE ACROSS THE PIKES PEAK
REGION...WHERE BEST UPSLOPE AND QG FRONTOGENSIS OCCURING. PRECIP
LOOKS TO MOVE EAST SOUTHEAST ACROSS THE EASTERN PLAINS AND INTO SW
KANSAS OVERNIGHT ALONG THEATE AXIS. ACROSS THE WESTERN ZONES...COULD
SEE A FEW SHOWERS WITH PASSING SHORT WAVE...THOUGH WITH THE DRY LOW
LEVELS...WOULD SEE MORE WIND THAN RAIN. WITH MORE CLOUDS IN
PLACE...OVERNIGHT TEMPS SHOULD BE ABOVE FREEZING ACROSS THE SAN LUIS
VALLEY.

TUESDAY...MODERATE WEST TO SOUTHWEST FLOW TO PERSISTS WITH MODELS
INDICATING ANOTHER WEAK EMBEDDED WAVE MOVING ACROSS THE AREA. MOSTLY
CLOUDY CONDITIONS EXPECTED ACROSS THE EASTERN PLAINS IN THE MORNING
WITH MOIST EASTERLY UPSLOPE FLOW PERSISTING. SFC BOUNDARY FORECAST
TO BE ALONG OR SOUTH OF THE RATON MESA AND INTO THE OK/TX PANHADLE
AND WILL BE A FOCUS FOR CONVECTION. WITH DAYTIME HEATING AND WEAK
EMEDDED WAVE...SHOULD SEE SCATTERED THUNDERSTORMS DEVELOPING ACROSS
THE EASTERN MTS BY AFTERNOON. DEPENDING ON HOW MUCH SUN IS AVAILABLE
TO HELP DESTABLIZE THE ATMOSPHERE...COULD SEE SCATTERED
THUNDERSTORMS MOVING OUT ACROSS THE EASTERN PLAINS. WITH DEW PTS IN
THE 40S TO LOWER 50S...AND ML CAPES BETWEEN 1000-3000 J/KG...ALONG
WITH 50+KTS OF SHEAR...COULD SEE A FEW SEVERE STORMS AS WELL. SPC
HAS THE EASTERN PLAINS OUTLOOKED FOR SLIGHT RISK...WITH LARGE HAIL
THE MAIN THREAT. A FEW TORNADOES WILL ALSO BE POSSIBLE...WITH LOWER
LCLS AND SFC BOUNDARY LURKING AROUND THE RATON MESA REGION.

.LONG TERM...
(TUESDAY NIGHT THROUGH MONDAY)

KEPT POPS GOING THROUGH MUCH OF TUESDAY NIGHT...AS BOTH NAM AND
GFS SUGGEST POTENTIAL MCS FORMATION OVER THE FAR SERN
PLAINS...WHICH MAY SLOW THE END OF ANY TSRA UNTIL PAST MIDNIGHT.
STILL EXPECTING ANOTHER ROUND OF CONVECTION WEDNESDAY AFTERNOON
AND EVENING...ALTHOUGH MODEL CAPE FIELDS SUGGEST DEEPER
INSTABILITY WILL BE TO OUR SOUTH OVER NM. HUNCH IS MODELS MAY BE
UNDERPLAYING THE INSTABILITY...ESPECIALLY IF WE CAN DEVELOP SOME
BREAKS IN THE CLOUD COVER BY AFTERNOON. 0-6 KM SHEAR IS WEAKER
THAN TUES WHICH SHOULD LESSEN THE SEVERE THREAT...THOUGH SOME
PULSE SEVERE IS NOT OUT OF THE QUESTION WITH A FEW 40 KNOT VALUES
OVER THE PLAINS IN THE AFTERNOON. ONE MORE BOUT OF CONVECTION
AGAIN THURSDAY AS MOISTURE LINGERS ON THE PLAINS...THOUGH WITH
UPPER RIDGE BUILDING NORTHWARD 0-6 KM SHEAR VALUES BECOME VERY
WEAK. VERY SPARSE -TSRA FORECAST WEST OF THE SANGRES BOTH
DAYS...WITH SOME ISOLATED DRY LIGHTNING POSSIBLE.

STILL LOOKS WARMER AND DRIER BEGINNING ON FRIDAY...AS UPPER RIDGE
REBUILDS ACROSS THE STATE. BEGAN TO TRIM BACK POPS FROM FRIDAY
AFTERNOON ONWARD...KEEPING JUST SOME ISOLATED -TSRA OVER THE
MOUNTAINS IN THE FRI-MON TIMEFRAME. ALSO BEGAN TO BOOST MAX TEMPS
FRI AND SAT...AS 12Z MEX NUMBERS HAVE 100F FOR KPUB ON SAT.
DIDNT GO QUITE THAT HOT YET...BUT WITH PROGGED 700 MB TEMPS
AROUND 18C...MID TO UPPER 90S A GOOD BET ON THE PLAINS. --ETP

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ224.

&&

23/10
Hazardous weather outlook, May 29, 6:36 AM MDT, 21 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
636 AM MDT MON MAY 29 2006

COZ058>089-093>099-301245-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
636 AM MDT MON MAY 29 2006

...RED FLAG WARNING IN EFFECT FOR THE SAN LUIS VALLEY FROM NOON
UNTIL 9 PM TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND
EVENING ACROSS THE SAN LUIS VALLEY. THIS AREA WILL HAVE RELATIVE
HUMIDITIES OF 15 PERCENT OR LOWER...WIND GUSTS OF 25 TO 35
MPH...AN UNSTABLE AIR MASS...AND CRITICALLY DRY FUELS. IF FIRES
START...THEY WILL QUICKLY BECOME UNCONTROLLABLE.

SOME ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON ALONG
THE EASTERN MOUNTAINS AND NEARBY AREAS. FOR TONIGHT THERE WILL BE
THE POSSIBILITY OF ISOLATED THUNDERSTORMS OVER THE SOUTHEAST
MOUNTAINS AND PLAINS. THE MAIN THREATS FROM ANY THUNDERSTORMS THAT
DEVELOP WILL BE STRONG GUSTY WINDS AND CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN UPPER LEVEL DISTURBANCE WILL SPARK THE DEVELOPMENT OF SCATTERED
THUNDERSTORMS OVER THE MOUNTAINS LATE TUESDAY AFTERNOON. STORMS WILL
MOVE OFF THE MOUNTAINS AND ONTO THE PLAINS TUESDAY EVENING. A FEW
OF THESE STORMS MAY BECOME STRONG OR SEVERE...ESPECIALLY OVER SOUTHERN
LAS ANIMAS AND BACA COUNTIES. THE MAIN THREAT FROM THESE STORMS WILL
BE LARGE HAIL AND WINDS UP TO 60 MPH. THUNDERSTORMS WILL DEVELOP
AGAIN ON WEDNESDAY AFTERNOON OVER THE MOUNTAINS AND ADJACENT PLAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 4:31 AM MDTSevere Thunderstorm WarningPUBProwers26 min
May 30, 5:01 AM MDTSevere Thunderstorm WarningPUBKiowa28 min
May 30, 3:23 PM MDTSevere Thunderstorm WarningPUBFremont39 min
May 30, 4:20 PM MDTSevere Thunderstorm WarningPUBLas Animas55 min
May 30, 4:52 PM MDTSevere Thunderstorm WarningPUBBaca53 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.